Per citar aquest document:
Stratifications parfaites et théorie des poids
Navarro Aznar, Vicente

Data: 1992
Resum: In this paper, we emphasize Deligne's theory of weights, in order to prove that some stratifications of algebraic varieties are perfect. In particular, we study in some detail the Bialynicki-Birula's stratifications and the stratifications considered by F. Kirwan to compute the cohomology of symplectic or geometric quotients. Finally we also appoint the motivic formulation of this approach, which contains the Hodge theoretic forrnulation.
Drets: Tots els drets reservats
Llengua: Francès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 36, Núm. 2 (1992) , p. 807-825, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_362B92_06

19 p, 398.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-21, darrera modificació el 2016-06-11

   Favorit i Compartir